# SDR PN12001F00001

- Difficulty date: June 14, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N6NJ
- Make and model: Bell 206B
- Aircraft serial: 4534
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 206040425135
- Part serial: A6462
- Condition: Misdrilled
- Location: T/R Gear Box
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEAR BOX USE SAFETY WIRE HOLES DRILLED OF CENTER AND THRU WALL OF TABS.  REPLACED CASE AND DUPLEX BEARING.
